How long have you been taking it? What dosage were you prescribed? Are you taking bupropion SR or bupropion XL? Are you taking any other medications with it? What time of day are you taking it? Are you taking it with or without food? Are you taking it for anxiety or depression or some other reason? Have you told your doctor about the problem you're having with it? Your question about "shakes and jitters" depends on a lot of variables. So more information is needed to give an answer to this question. "G"
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 2 answers
Posted 29 Oct 2011 • 1 answer
Posted 2 Jan 2015 • 2 answers
Posted 5 Nov 2015 • 2 answers
Posted 18 Feb 2016 • 2 answers